# SDR SADF9707

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3250
- System (JASC): 2612 · Fire Detection
- Part: Detector Loop
- Condition: Grounded
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CTG/CTG - FLT 1169 - AIR TURN-BACK.  DURING TAXI, FADEC FAULTY NR 2 LIGHT CAME ON, FADEC FAULTY PROCEDURES FOR TAKEOFF WERE DONE.  AFTER TAKEOFF AT 500 FEET, ENGINE NR 2 LIGHTS AND BELL CAME ON, MEMORY ITEMS WERE PERFORMED WHEN SHUTTING THRUST LEVER NR 2.  FIRE WARNING STOP (NO BOTTLE DISCHARGED) LANDING, TAXI OUT, WERE NORMAL.  FOUND LOOSE CLAMP ON TERMINAL OF FIRE LOOP.  LOOP GROUNDED WITH THE EXHAUST CONE.  LOOP WAS PUT BACK IAW AMM 26-11-00.  (X)
